Finite non-nilpotent groups with few non-normal non-cyclic subgroups

Document Type: Research Paper

Authors

1 Department of‎ ‎Mathematical Sciences, ‎University of Tabriz‎, ‎P.O.Box 51666-16471‎, ‎Tabriz‎, ‎Iran

2 Department of‎ ‎Mathematical Sciences‎, ‎Isfahan University of Technology‎, ‎P.O.Box 84156-83111‎, ‎Isfahan‎, ‎Iran

Abstract

‎‎For a finite group $G$‎, ‎let $\nu_{nc}(G)$ denote the number of conjugacy classes of non-normal non-cyclic subgroups of $G$‎. ‎We characterize the finite non-nilpotent groups whose all non-normal non-cyclic subgroups are conjugate‎.

Keywords

Main Subjects


[1] R. Brandl , Groups with few non-normal subgroups, Comm. Algebra, 23 (1995) 2091-2098.

[2] R. Brandl , Conjugacy classes of non-normal subgroups of nite p-groups, Israel J. of Math., 195 (2013) 473-479.

[3] R. Dedekind , Ub er Grupp en deren samtliche teiler normalteiler sind, Math. Ann., 48 (1897) 548-561.

[4] G. A. Fernandez-Alcober and L. Legarreta , The nite p -groups with p conjugacy classes of non-normal sub-
groups, Israel J. of Math., 180 (2010) 189-192.

[5] D. Gorenstein, Fnite Groups, Harp er and Row, New York, 1980.

[6] L. Gong , H. Cao and G. Chen , Finite nilp otent groups having exactly four conjugacy classes of non-normal subgroups, Algebra Col loq., 20 (2013) 579-592.

[7] C. Yin Ho , Pro jective planes with a regular collineation group and a question ab out p owers of a prime, J. Algrbra, 154 (1993) 141-151.

[8] J. Lu and W. Meng , On solvability of nite groups with few non-normal subgroups, Comm. Algebra, 1 (2015) 1752-1756.

[9] H. Mousavi , On nite groups with few non-normal subgroups, Comm. Algebra, 27 (1999) 3143-3151.

[10] H. Mousavi , Nilp otent groups with three conjugacy classes of non-normal subgroups, Bul letin Iranian Math. Soc., 40 (2014) 1291-1300.

[11] H. Mousavi , Non-nilp otent groups with three conjugacy classes of non-normal subgroups, Int. J. Group Theory, 3 (2014) 1-7.

[12] D. Oggionni, G. Ponzoni and V. Zambelli , Groups with few non-normal cyclic subgroups, J. Note Math., 30 (2010) 121-133.

[13] Shirong Li , The numb er of conjugacy classes of non-normal cyclic subgroups in nilpotent groups of odd order, J. Group Theory, vv (1998) 165-171.